# SDR DALA2024122712029

- Difficulty date: December 23, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE INFLATION CABLE PIN WAS OUT OF PLACE. ALSO MISSING THE VALVE LOCK PIN ON THE FWD PASSENGER ENTRANCE DOOR SLIDE (L1). THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00065: SLIDE ASSEMBLY OF L1 DOOR WITH WAS REPLACED BY A SERVICEABLE SLIDE ASSEMBLY UNDER AMDS 2561-9004 AND AMDS 97-2561-9-0003 ON LP #0717411. (LP #0725539)
